# SDR A6WA201140955

- Difficulty date: October 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL 832ET HAS MINOR CHAFE DAMAGE AND SURFACE CORROSION ON ANGLE.  REMOVED CORROSION AND MINOR CHAFING IAW SRM 51-21-06.  FOUND OUT OF LIMITS.
